# SDR UALA2012091205148

- Difficulty date: September 12, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 65,570 hours, 24,135 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Mount
- Part number: 416N2201U42
- Condition: Gouged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR ESCAPE SLIDE UPPER MOUNTS GOUGED.   REMOVED AND REPLACED SLIDE MOUNTS, P/N 416N2201U42 AND 416N2201Y40.
